# SDR AU991018

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 737M25503011
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AUS) REAR FLIGHT ATTENDANT'S SEAT COLLAPSED.  AIRCRAFT WAS EXPERIENCING MODERATE TURBULENCE AT THE TIME.  THE SEAT WAS OCCUPIED.
